# SDR QXEA2017061400420

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 38,292 hours, 40,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP TRAILING EDGE METAL PEELING BACK AND SECTION MISSING.   REMOVED DAMAGED SKIN, COMPLIED WITH RD/8-4-51-475, NO OTHER DAMAGE NOTED.
